Alert archive / Ohio / Frost Advisories in 2008
Frost Advisory 1, NWS Cleveland, OH
NWS Cleveland, OH issued this frost advisory at Apr 29, 2008, 3:41 AM EDT for 28 counties in Ohio. It took effect at Apr 30, 2008, 1:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 29, 2008, 3:41 AM EDT (07:41 UTC)
- In effect from
- Apr 30, 2008, 1:00 AM EDT
- Expired
- Apr 29, 2008, 9:42 PM EDT
- In force
- Issued by
- NWS Cleveland, OH
All 28 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 7.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCLE 290741 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 341 AM EDT TUE APR 29 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-291545- /O.NEW.KCLE.FR.Y.0001.080430T0500Z-080430T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 341 AM EDT TUE APR 29 2008 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY. TONIGHT...SKIES WILL CLEAR OUT AND THE WINDS DECREASE ALLOWING TEMPERATURES TO DROP NEAR FREEZING. AS A RESULT AREAS OF FROST WILL DEVELOP ACROSS NORTHERN OHIO OVERNIGHT. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. TENDER OUTDOOR VEGETATION SHOULD BE PROTECTED FROM THE COLD TONIGHT. $$
3 follow-up statements
000 WWUS71 KCLE 291449 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1049 AM EDT TUE APR 29 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-292300- /O.CON.KCLE.FR.Y.0001.080430T0500Z-080430T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 1049 AM EDT TUE APR 29 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY... TONIGHT...SKIES WILL CLEAR OUT AND THE WINDS DECREASE ALLOWING TEMPERATURES TO DROP NEAR FREEZING. SOME OF THE USUAL COLD SPOTS MAY SEE TEMPERATURES DROP INTO THE MID AND UPPER 20S. AS A RESULT AREAS OF FROST WILL DEVELOP ACROSS NORTHERN OHIO OVERNIGHT. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. TENDER OUTDOOR VEGETATION SHOULD BE PROTECTED FROM THE COLD TONIGHT. $$ THOMPSON
000 WWUS71 KCLE 291854 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 254 PM EDT TUE APR 29 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-300300- /O.CON.KCLE.FR.Y.0001.080430T0500Z-080430T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 254 PM EDT TUE APR 29 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY. THE COMBINATION OF MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP A DEGREE OR TWO BELOW FREEZING TONIGHT ACROSS INLAND AREAS AND TO AROUND FREEZING NEAR LAKE ERIE. SOME OF THE USUAL COLD SPOTS MAY SEE TEMPERATURES DIP INTO THE UPPER 20S FOR AN HOUR OR TWO LATE TONIGHT. AS A RESULT AREAS OF FROST WILL DEVELOP ACROSS NORTHERN OHIO OVERNIGHT. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. TENDER OUTDOOR VEGETATION SHOULD BE PROTECTED FROM THE COLD TONIGHT. $$ KUBINA
000 WWUS71 KCLE 300142 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 942 PM EDT TUE APR 29 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-300945- /O.UPG.KCLE.FR.Y.0001.080430T0500Z-080430T1300Z/ /O.NEW.KCLE.FZ.W.0001.080430T0500Z-080430T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 942 PM EDT TUE APR 29 2008 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. THE COMBINATION OF CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP INTO THE UPPER 20S TO NEAR 30 DEGREES TONIGHT ACROSS INLAND AREAS. SOME OF THE USUAL COLD SPOTS MAY SEE TEMPERATURES DIP INTO THE MID 20S FOR AN HOUR OR TWO TOWARDS MORNING. CLOSER TO LAKE ERIE TEMPERATURES WILL FALL TO NEAR FREEZING. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at Apr 29, 1:26 AM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 29, 1:26 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 126 AM EDT TUE APR 29 2008 .SYNOPSIS... LOW PRESSURE AT THE SURFACE AND ALOFT OVER NORTHERN INDIANA WILL MOVE SOUTHEAST ACROSS THE OHIO VALLEY TONIGHT AND OFF THE EAST COAST ON TUESDAY. CANADIAN HIGH PRESSURE WILL SPREAD ACROSS THE MIDWEST ON TUESDAY AND MOVE TO CENTRAL APPALACHIANS ON WEDNESDAY. A WARM FRONT IS EXPECTED TO DEVELOP OVER THE OHIO VALLEY BY THURSDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... HAVE UPDATED TO INCREASE POPS TO LIKELY THROUGH THE OVERNIGHT IN THE WEST AND SOUTH AND TO REMOVE TIMING. TIMING IS VALID WITH A LESSER CHANCE LATE HOWEVER DECREASE FOR SOME AREAS MAY NOT COME UNTIL AROUND THE NEXT ZONE ISSUANCE. ALSO KEPT/ADDED THE CHANCE OF THUNDER THROUGH THE OVERNIGHT THERE AS WELL. IN THE EAST KEPT CHC/SLGT CHC POPS. NO OTHER MAJOR CHGS. PREVIOUS... UPPER LOW SEEMS ON TRACK SOUTHEASTWARD ACROSS OHIO VALLEY. BAND OF SHOWERS/STORMS ROTATING ENE ACROSS INDIANA WITH SOME NEW DEVELOPMENT ACROSS W OHIO. WILL USE LIKELY OR CATEGORICAL POP NW OH AND MUCH OF N CENTRAL OHIO THROUGH EARLY TONIGHT AS THE SHOWERS AND PERHAPS SOME THUNDER PUSH EASTWARD. COULD BE HAIL IN SOME OF THE STRONGER CONVECTION NW OH. NOT OUT OF THE QUESTION THAT THERE COULD BE WET SNOW FLAKES OR SLEET/GRAUPEL IN ANY OF THE HEAVIER SHOWERS BUT THE SNOW THAT HAS OCCURRED TODAY HAS BEEN RELEGATED TO THE NORTHERN QUADRANT OF THE SYSTEM WHERE THE COLDEST AIR IS. THIS COLDER AIR WILL SPREAD ACROSS THE AREA LATER TONIGHT AND CRITICAL THICKNESS GET COLD ENOUGH AFTER 06Z. I THINK THAT THE SIGNIFICANT PCPN WILL BE OVER BY THAT TIME BUT CANNOT RULE OUT A LINGERING RAIN OR SNOW SHOWER BUT THERE IS CERTAINLY LITTLE/NO RISK OF ANY ACCUMULATING SNOW. COULD BE SOME BREAKS IN THE CLOUDS MAINLY ACROSS THE FAR NORTHERN COUNTIES TOWARD DAYBREAK AND IF SO...TEMPS WILL DIP INTO THE MID/LOWER 30S AND THERE COULD BE ISOLATED FROST IN AREAS SHELTERED FROM THE BREEZE. WILL NOT MENTION IT IN THE FORECAST SINCE IT IS A LOW PROBABILITY EVENT ESPECIALLY COMPARED TO TUESDAY NIGHT WHEN WIDESPREAD FROST/FREEZE SEEMS MORE LIKELY. MODEL MIN TEMP GUIDANCE WITHIN A COUPLE OF DEGREES OF EACH OTHER AND WILL GENERALLY FORECAST MID 30S FOR LOWS TONIGHT. && .SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/... ANY CLEARING THAT DOES MANAGE TO OCCUR BY DAYBREAK WILL FILL BACK IN WITH CU/STRATOCUMULUS DURING THE DAY TUESDAY AS LOW LEVEL MOISTURE AND COLD AIR ALOFT SHOULD ENCOURAGE CLOUD DEVELOPMENT. THE EXCEPTION MAY BE ALONG THE LAKE ERIE LAKE SHORE WHERE A LAKE SHADOW IS POSSIBLE WITH LIMITED CLOUD GROWTH OVER THE LAKE ALTHOUGH THE AIR IS MARGINALLY COLD ENOUGH FOR LAKE EFFECT CLOUDS AT LEAST IN THE MORNING SO IT MAY BE SLOW TO DEVELOP AND MAY NOT BE A CLASSIC LAKE SHADOW DAY. COULD BE A SHOWER/SPRINKLE ESPECIALLY INLAND ON TUESDAY BUT NO ORGANIZED PCPN. COULD ALSO BE A FEW WET FLAKES EARLY WHILE BOUNDARY LAYER IS COLD. USING LOW LEVEL THERMAL GUIDANCE IN THE MODELS THE MAX TEMP SHOULD STAY IN THE 40S AND WILL GENERALLY FORECAST MID/UPPER 40S ALTHOUGH A FEW SPOTS COULD TOUCH 50. FROST/FREEZE SEEMS LIKELY TUE NIGHT. THE ONLY HOPE IS THAT MID OR HIGH CLOUDS COULD STREAK IN FROM THE WEST AND SLOW THE TEMP DROP. THINK THAT THE MAJORITY OF THE CLOUDS WILL BEGIN TO INCREASE ON WEDNESDAY INTO WED NIGHT. RIDGE AXIS TO PASS EAST OF THE AREA ON WEDNESDAY. WITH ENOUGH SUNSHINE TEMPS WILL REBOUND NICELY AND WEDNESDAY MAX TEMP FORECAST WILL BE CLOSER TO WARMER GFS/MAV MOS GUIDANCE ESPECIALLY NW OHIO WHERE LIGHT SOUTH FLOW WILL DEVELOP. FORECAST BY WEDNESDAY NIGHT STARTS TO GET TRICKIER. MODELS HAVE BEEN ADVERTISING WARM FRONTAL DEVELOPMENT FOR LATER IN THE WEEK AND CONTINUE TO DO SO. I DOUBT WE WOULD HAVE ENOUGH FORCING OR LOW LEVEL MOISTURE TO DO MUCH DAMAGE OVER THE OHIO VALLEY OR EASTERN GREAT LAKES BUT AS IS ALL SO COMMON THIS TIME OF YEAR IT IS MUCH MORE LIKELY THAT SHOWER/STORMS WILL DEVELOP TO OUR WEST WHERE THE BETTER LOW LEVEL JET DEVELOPS AND THEN RIDE EASTWARD ACROSS THE LOWER GREAT LAKES OR OHIO VALLEY ON THE DEVELOPING WARM FRONT. WILL MENTION A CHANCE OF SHOWERS LATER WED NIGHT. && .LONG TERM /THURSDAY THROUGH MONDAY/... FORECAST FROM LATE WEEK ON RELATIVELY UNCHANGED AS ALL MODELS TRY AND ADVERTISE A QUASI STATIONARY BOUNDARY SOMEWHERE ACROSS NORTHERN OHIO. THE EUROPEAN AND GFS MODELS DIFFER ON THE LOCATION OF THIS BOUNDARY BUT BOTH MODELS DEVELOP SEVERAL ROUNDS OF CONVECTION ALONG IT. THE GFS HAS CONSISTENTLY SHOWN THIS BOUNDARY NORTH OF LAKE ERIE WHILE THE EURO SHOWS IT STRETCHING FROM DAYTON TO PITTSBURGH. UNFORTUNATELY...WHERE THIS BOUNDARY ENDS UP SETTING UP IS GOING TO HAVE A LARGE IMPACT ON WHETHER THE SHOWERS AND THUNDERSTORMS ARE OVER LOWER ONTARIO VERSUS ACROSS NORTHERN OHIO. THE GFS HAS STARTED TO TREND SLIGHTLY FURTHER SOUTH WITH THE FRONT AND I TOOK A MIDDLE OF THE ROAD APPROACH BETWEEN IT AND THE EURO. WENT WITH CHANCE POPS DURING THE DAY ON THURSDAY MAINLY ACROSS THE NORTHERN THIRD OF THE AREA...OBVIOUSLY THIS COULD CHANGE GREATLY IN THE COMING DAYS. BOTH MODELS...IN ADDITION TO THE CANADIAN MODEL...PUSH THIS FRONT NORTH OF THE LAKE ON FRIDAY WITH THE FORECAST AREA WELL INTO THE WARM SECTOR OF AN APPROACHING LOW. STILL THINK SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON...PRIMARILY ACROSS THE WESTERN COUNTIES AND DREW IN THE HIGHEST POPS WEST OF INTERSTATE 71. THE COLD FRONT ASSOCIATED WITH THIS LOW SHOULD MOVE THROUGH SATURDAY AFTERNOON...AGAIN MAINTAINED MENTION OF SHOWERS AND THUNDERSTORMS DURING THIS TIME PERIOD. THE GFS SHOWS ANOTHER FRONT COMING THROUGH ON SUNDAY AND CHANCE POPS ARE PROBABLY WARRANTED THROUGH SUNDAY EVENING. CONDITIONS SHOULD IMPROVE BY MONDAY. TEMPS THROUGH THE PERIOD SHOULD BE ABOVE NORMAL THURSDAY THROUGH SATURDAY WITH A SLIGHT COOL DOWN ON SUNDAY AND MONDAY. && .AVIATION /05Z TUESDAY THROUGH SATURDAY/... AREA OF SHOWERS ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA ASSOCIATED WITH THE UPPER LEVEL LOW. LOW WILL DRIFT SE ACROSS THE AREA EARLY THIS MORNING. EXPECT THE SHOWERS TO ONLY AFFECT FDY MFD AREAS AND SOUTH..AND SHOULD DRIFT OUT OF THE AREA BY 12Z. CIGS SHOULD IMPROVE TO VFR WEST WITH OTHER AREAS GENERALLY MVFR OR LOW VFR THROUGH MID MORNING. THEN SCT-BKN CU DEVELOPING. SKIES SHOULD THEN CLEAR OVER WESTERN AND CENTRAL AREAS TUESDAY EVENING. BELIEVE EASTERN AREAS WILL KEEP VFR CIGS WITH LOW LEVEL FLOW ACROSS THE LAKE. OUTLOOK...VFR WEATHER SHOULD THEN HOLD INTO THURSDAY AS HIGH MOVES EAST. WARM FRONT WILL BE IN THE AREA FRIDAY...SOME NON VFR CONDITIONS MAY OCCUR AT TIMES DUE TO SHRA AND POSSIBLE TSRA AROUND THE AREA THURSDAY THROUGH SATURDAY WITH THE BETTER CHANCES ON FRI AND SAT. && .MARINE... LIGHT NORTHWEST WINDS TO START THE EVENING OFF AS LAKE IS IN VOID BETWEEN AN AREA OF BROAD LOW PRESSURE ACROSS THE EAST COAST AND AN APPROACHING COMPACT LOW OVER NORTHERN INDIANA. WINDS WILL RESPOND BY BECOMING MORE NORTH-NORTHEAST AS THE LOW PASSES TO THE SOUTH OF THE LAKE AND INCREASE INTO THE 10-20 KNOT RANGE AS COLDER AIR MOVES IN MAKING FOR AN UNSTABLE AIRMASS OVER THE LAKE. SCATTERED TO ISOLATED RAIN SHOWERS MAY HAVE A FEW FLAKES OF SNOW MIXED IN OVERNIGHT. HIGH PRESSURE BUILDS IN THROUGH WEDNESDAY MORNING KEEPING THE WINDS FROM THE NORTHWEST. RIDGE AXIS PASSES WEDNESDAY AND ALLOWS WINDS TO COME AROUND TO THE ESE THURSDAY WITH A DEVELOPING WARM FRONT JUST SOUTH OF THE LAKE. SOME MODEL DIFFERENCES...BUT IT APPEARS THAT WARM FRONT WILL STAY SOUTH OF THE LAKE UNTIL A PUSH NORTHWARD ON SATURDAY...BUT FOLLOWED QUICKLY BY THE COLD FRONT. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...TK/KOSARIK SHORT TERM...KOSARIK LONG TERM...LEINS AVIATION...RANDEL MARINE...OUDEMAN
Hazardous weather outlook, Apr 28, 4:00 AM EDT, 23 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 400 AM EDT MON APR 28 2008 LEZ142-143-162-163-OHZ003-006>008-017-018-027-028-036-290800- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-LUCAS-WOOD- OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- 400 AM EDT MON APR 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT THERE IS THE POSSIBILITY FOR HAIL IN THE THUNDERSTORMS EXPECTED FOR THIS AFTERNOON. AT THIS TIME...THE HAIL IS NOT EXPECTED TO REACH SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-144>149-164>169-OHZ009>014-019>023-029>033-037-038-047-089- PAZ001>003-290800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-ERIE OH-LORAIN- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 400 AM EDT MON APR 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LOMBARDY
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.